| Model Number |
VP-708-X |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/17/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, in the middle of an open procedure, the customer noticed that the product needle and thread broke.A new suture was used to complete the case with no issue.There was no patient injury involved regarding the event.No additional information was provided.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of nine devices.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.